# SDR AALA202307030374

- Difficulty date: June 29, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N909AM
- Make and model: Airbus A320*
- Aircraft serial: 7756
- Aircraft time: 17,770 hours, 6,969 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: False Indication
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN DOOR 4R INDICATES OPEN ON ECAM WHEN DOOR CLOSED.  REPLACED 4R DOOR PROXIMITY DETECTOR SWITCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
